| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.(b)(6), is calling on behalf of the customer.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 125 to 130mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification in the kitchen.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 12/25/2017 and open vial date is approximately two weeks ago.The meter memory was reviewed for previous test result history: (date / time not set): (b)(4).Customer states that for 3 days he has been sick with a sinus infection and was given steroids and antibiotic and have notice the increase in his results since.Daughter believes it is because of the steroids and antibiotics that have increase his blood sugar.